Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 44, NWS Corpus Christi, TX

July 8, 2021Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jul 8, 2021, 8:47 PM CDT for Victoria County, Texas. It took effect at Jul 9, 2021, 2:47 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2021, 8:47 PM CDT (01:47 UTC)
In effect from
Jul 9, 2021, 2:47 PM CDT
Expired
Jul 10, 2021, 9:35 PM CDT
In force
31 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Moderate

County Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Victoria (VICT2). The gauge peaked at 22.37 ft at Jul 9, 2021, 11:00 PM CDT.

actionminormoderate1015202507/0907/1007/1107/12
Action stage
12 ft
Minor stage
21 ft
Moderate stage
27 ft
Major stage
29.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08176500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

736 
WGUS44 KCRP 090147
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
847 PM CDT Thu Jul 8 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County.

For the Guadalupe River...including Victoria...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/crp.

&&


TXC469-091700-
/O.NEW.KCRP.FL.W.0044.210710T1630Z-000000T0000Z/
/VICT2.2.ER.210710T1630Z.210712T1800Z.000000T0000Z.NO/
847 PM CDT Thu Jul 8 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Guadalupe River At Victoria.
* From Saturday morning until further notice.
* At 8:15 PM CDT Thursday the stage was 14.0 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Saturday morning and continue rising to a crest of 28.8 feet early 
  Monday afternoon.
* Impact...At 28.8 feet, Moderate flooding causes water to flow over 
  Slayton Avenue and Memorial Drive, and starts flowing from the 
  West Outfall toward Constitution and Craig Streets. Water is over 
  Constitution and Craig Street and over areas west of Moody Street 
  between Water and Constitution Streets. Water is also flowing over 
  McCright and flowing into the golf course.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location        Stg   Stg   Day/Time    Fri   Sat   Sun   Mon   Tue

Guadalupe River
Victoria        21.0  14.0  Thu 8 pm    18.1  23.3  28.2  28.7  27.0





&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707

$$

TC
6 follow-up statements
995 
WGUS84 KCRP 091526
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
1026 AM CDT Fri Jul 9 2021

...The Flood Warning is extended for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County.

For the Guadalupe River...including Victoria, Bloomington...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC469-100630-
/O.EXT.KCRP.FL.W.0044.210709T2015Z-000000T0000Z/
/VICT2.2.ER.210709T2015Z.210712T0000Z.000000T0000Z.NO/
1026 AM CDT Fri Jul 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Guadalupe River At Victoria.
* From this afternoon until further notice.
* At 9:15 AM CDT Friday the stage was 19.3 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon and continue rising to a crest of 28.3 feet Sunday 
  evening. The river will remain above flood stage until further 
  notice.
* Impact...At 28.5 feet, Moderate lowland flooding occurs. Water 
  flows over the road at Red River and Bluff Intersection. Water may 
  be flowing over the intersection of Craig and Constitution. The 
  access to homes near Club Westener may be affected. Areas west of 
  Moody Street between Water and Constitution Street may be 
  impacted. Water is at the edge of Spring Creek Drive at the 
  railroad underpass. The old town area may be threatened. The 
  McCright Drive loop behind the baseball stadium may have water 
  covering the road.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 pm)
Location        Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Guadalupe River
Victoria        21.0  19.3  Fri 9 am    25.6  27.9  27.8  24.8  22.5





&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707

$$

ANM
764 
WGUS84 KCRP 091947
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
247 PM CDT Fri Jul 9 2021

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County.

For the Guadalupe River...including Victoria, Bloomington...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC469-101100-
/O.EXT.KCRP.FL.W.0044.210709T1947Z-210714T1720Z/
/VICT2.2.ER.210709T1743Z.210711T1200Z.210714T0120Z.NO/
247 PM CDT Fri Jul 9 2021

...The Flood Warning is now in effect until early Wednesday 
afternoon...

The Flood Warning continues for
  the Guadalupe River At Victoria.
* From this afternoon to early Wednesday afternoon.
* At 2:15 PM CDT Friday the stage was 21.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 PM CDT Friday was 21.5 feet.
* Forecast...The river is expected to rise to a crest of 28.5 feet 
  Sunday morning. It will then fall below flood stage Tuesday 
  evening.
* Impact...At 28.5 feet, Moderate lowland flooding occurs. Water 
  flows over the road at Red River and Bluff Intersection. Water may 
  be flowing over the intersection of Craig and Constitution. The 
  access to homes near Club Westener may be affected. Areas west of 
  Moody Street between Water and Constitution Street may be 
  impacted. Water is at the edge of Spring Creek Drive at the 
  railroad underpass. The old town area may be threatened. The 
  McCright Drive loop behind the baseball stadium may have water 
  covering the road.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 pm)
Location        Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Guadalupe River
Victoria        21.0  21.5  Fri 2 pm    27.4  28.2  26.3  22.9  16.4





&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707

$$

TC
535 
WGUS84 KCRP 100133
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
833 PM CDT Fri Jul 9 2021

...The Flood Warning is extended for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County.

For the Guadalupe River...including Victoria, Bloomington...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC469-101645-
/O.EXT.KCRP.FL.W.0044.000000T0000Z-210714T1824Z/
/VICT2.2.ER.210709T1743Z.210712T0000Z.210714T0224Z.NO/
833 PM CDT Fri Jul 9 2021

...The Flood Warning is now in effect until early Wednesday 
afternoon...

The Flood Warning continues for
  the Guadalupe River At Victoria.
* Until early Wednesday afternoon.
* At 8:15 PM CDT Friday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Friday was 22.3 feet.
* Forecast...The river is expected to rise to a crest of 27.6 feet 
  Sunday evening. It will then fall below flood stage late Tuesday 
  evening.
* Impact...At 27.5 feet, Water backs into the golf course next to 
  the Optimist Club and the duck pond. Water is also flowing between 
  the gate at Grover's Bend and McCright Drive. The water is also 
  back up in the ditch along Memorial Drive in front of the 
  volleyball courts and special events area.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location        Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

Guadalupe River
Victoria        21.0  22.3  Fri 8 pm    25.9  27.6  27.1  21.8  14.8





&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707

$$

TC
470 
WGUS84 KCRP 101437
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
937 AM CDT Sat Jul 10 2021

...The Flood Warning is extended for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County.

For the Guadalupe River...including Victoria, Bloomington...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC469-110545-
/O.EXT.KCRP.FL.W.0044.000000T0000Z-000000T0000Z/
/VICT2.2.ER.210709T1743Z.210712T0000Z.210713T1738Z.NO/
937 AM CDT Sat Jul 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Guadalupe River At Victoria.
* Until further notice.
* At 8:15 AM CDT Saturday the stage was 22.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 27.0 feet 
  Sunday evening. It will then fall below flood stage early Tuesday 
  afternoon.
* Impact...At 27.0 feet, Moderate lowland flooding occurs. The flow 
  is well into Riverside Park, approaching low areas of the Texas 
  Zoo and golf course. Livestock are cut off in low areas of the 
  flood plain above Cuero to Tivoli. Water fills the City of 
  Victoria's off channel freshwater storage lakes...the Old Frodyce 
  property), and continues flowing under the US Business 59 East 
  Relief Bridge.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location        Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

Guadalupe River
Victoria        21.0  22.1  Sat 8 am    26.2  26.7  22.6  16.6  11.6





&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707

$$

ANM
613 
WGUS84 KCRP 101931
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
231 PM CDT Sat Jul 10 2021

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County.

For the Guadalupe River...including Victoria, Bloomington...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC469-111045-
/O.EXT.KCRP.FL.W.0044.000000T0000Z-210712T1300Z/
/VICT2.1.ER.210709T1743Z.210710T0730Z.210711T2100Z.NO/
231 PM CDT Sat Jul 10 2021

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Guadalupe River At Victoria.
* Until Monday morning.
* At 2:15 PM CDT Saturday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 PM CDT Saturday was 22.2 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow afternoon and continue falling to 9.8 feet early Thursday 
  afternoon.
* Impact...At 22.5 feet, Minor lowland flooding occurs. Fox's Bend 
  in Riverside Park becomes inaccessible, and the Riverside Boat 
  Ramp parking area is affected by flood waters.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 pm)
Location        Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

Guadalupe River
Victoria        21.0  21.8  Sat 2 pm    21.2  18.8  16.5  13.3  9.8





&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707

$$

TC
052 
WGUS84 KCRP 110235
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
935 PM CDT Sat Jul 10 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Guadalupe River At Victoria affecting Victoria County.

TXC469-110345-
/O.CAN.KCRP.FL.W.0044.000000T0000Z-210711T0235Z/
/VICT2.1.ER.210709T1743Z.210710T0730Z.210711T0206Z.NO/
935 PM CDT Sat Jul 10 2021

...The Flood Warning for the Guadalupe River At Victoria has been 
cancelled...

The Flood Warning is cancelled for
  the Guadalupe River At Victoria.
* At 9:15 PM CDT Saturday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is below flood stage and will continue to 
  fall over the next several days.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location        Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

Guadalupe River
Victoria        21.0  21.0  Sat 9 pm    19.1  19.4  16.5  13.3  10.1





&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707

$$

TC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:39 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 8, 6:39 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
639 PM CDT Thu Jul 8 2021

.AVIATION...

Numerous showers and isolated thunderstorms will continue through
the TAF period. Generally expect MVFR conditions with periods of
IFR/LIFR in and around areas of heavier rainfall. Winds will begin
to increase slightly by the end of the TAF period.

&&

.PREV DISCUSSION... /Issued 427 PM CDT Thu Jul 8 2021/

DISCUSSION...

Made a quick update to the QPF across the northern Coastal Bend
and Victoria Crossroads. With moisture still in place and
precipitation expanding in coverage, the Victoria Crossroads
could receive as much as 4-6 inches of rain tonight through
Friday.

PREV DISCUSSION... /Issued 356 PM CDT Thu Jul 8 2021/

SHORT TERM (Tonight through Friday Night)...

Water vapor imagery indicates the mid-level low that has soaked
the area is still sitting over South Texas. Moisture continues to
stream into the area with more rain expected. Periods of heavy
rain will be likely overnight and through Friday. At this time,
another 2 to 4 inches looks possible across the northern Coastal
Plains and Victoria Crossroads with 1 to 3 inches possible
elsewhere. SPC has put our coastal areas in a marginal risk for
severe weather-- specifically, tornados. Some areas of rotation
have been indicated on radar, so a few tornado warnings have
already been issued. Folks should stay aware of their local
weather conditions.

The low will finally begin to push to the west Friday, with
moisture becoming more limited Friday night. Rain chances should
diminish a bit by 7 PM Friday, so will let the Flash Flood Watch
that is in place ride until then.

Onshore flow will continue, leading to some minor coastal flooding
during periods of high tide, though with uncertainty, have not
issued a Coastal Flood Advisory.

LONG TERM (Saturday through Thursday)...

For the longterm period, the overall synoptic pattern remains the
same with increasing heights over South Texas as a Great Basin mid-
level high nudges into TX. Mid-levels are expected to dry out over
the weekend. Model guidance continues to show a decrease in PWAT's
and am more confident that values will drop below 2.0" and likely
below normal by Sunday. Still may have some showers and storms on
Saturday but chances drop off dramatically for Sunday. This will be
followed by a slight increase in PoP's for the rest of the week as some
mid-level moisture returns but will be diurnally driven showers.

Temperatures will will trend warmer and peak on Monday, then should
hold steady due to cloud cover for the rest of the work week.

With more settled conditions expected in the long term, it's
important to note that hazards from this weeks flooding could extend
into next week as rivers and flooded areas slowly recede, especially
as any additional rainfall from storms albeit small will extend the
time it takes an water to drain.

Increased wave heights from swells related to Tropical Storm Elsa
are expected to increase the rip current risk and minor coastal
flooding is possible through the weekend until wave heights decrease
on Sunday.

MARINE...

Numerous showers and thunderstorms will continue tonight through
Friday. Some of this activity could produce brief waterspouts and
locally higher winds and seas. A Small Craft Advisory will
continue through Friday morning. Chances for rain will begin to
gradually diminish Friday night. Moderate onshore flow will
continue Saturday through the weekend. Weak to moderate flow
returns Sunday but could become moderate at times through the end
of the period. Increased wave heights from swells related to
Tropical Storm Elsa continue through the weekend and are expected
to come down Sunday. Small Craft Exercise Caution conditions are
likely throughout this time-frame. Isolated to scattered showers
and thunderstorms will be possible daily from Saturday through the
end of the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    76  87  78  88  78  /  80  80  30  40  10
Victoria          75  84  77  88  76  /  80  80  40  40  10
Laredo            75  88  77  92  77  /  60  70  50  30  10
Alice             75  89  76  91  75  /  70  80  30  30  10
Rockport          77  87  79  89  80  /  90  80  40  40  10
Cotulla           75  87  76  94  76  /  70  70  50  40  10
Kingsville        75  88  78  89  76  /  80  80  30  30  10
Navy Corpus       78  87  81  88  81  /  90  80  40  30  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday evening For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
     Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
     Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...Live Oak...Nueces Islands...Victoria.

GM...Small Craft Advisory until 7 AM CDT Friday For the following
     zones: Coastal waters from Baffin Bay to Port Aransas out
     20 NM...Coastal waters from Port Aransas to Matagorda Ship
     Channel out 20 NM...Waters from Baffin Bay to Port Aransas
     from 20 to 60 NM...Waters from Port Aransas to Matagorda
     Ship Channel from 20 to 60 NM.

&&

LS/77...AVIATION
Hazardous weather outlook, Jul 8, 4:02 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
402 PM CDT Thu Jul 8 2021

TXZ229>234-239>247-342>347-442-443-447-092115-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
402 PM CDT Thu Jul 8 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the Coastal Bend and the
Victoria Crossroads through Friday evening.

Numerous showers and some thunderstorms are expected through
tonight, with heavy rainfall and flash flooding at times, mainly
from the Coastal Bend to the Victoria Crossroads.

There is a moderate risk of rip currents for Gulf facing beaches
of the Middle Texas coast tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Flash Flood Watch remains in effect for the Coastal Bend and
Victoria Crossroads Friday.

Numerous showers and scattered thunderstorms are expected
Friday. Heavy rainfall could lead to localized flooding at times
Friday. Isolated to scattered thunderstorms will be possible
over the weekend.

Minor coastal flooding will be possible Friday and Saturday in response to
Tropical Storm Elsa.

GMZ230-235-250-255-270-275-092115-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
402 PM CDT Thu Jul 8 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

Numerous showers and thunderstorms are expected over the Gulf
waters tonight. Some of the storms could produce gusty winds and
isolated waterspouts.

Small Craft Advisory is in effect for the Gulf waters through
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated to scattered thunderstorms will be possible starting
Friday and continuing through the next week. An increased risk of
rip currents is possible Friday and Saturday in response to
Tropical Storm Elsa.

In the hours before

Local storm report, Jul 8, 4:15 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
415 PM CDT THU JUL 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      5 W ALICE               27.75N 98.15W
07/08/2021                   JIM WELLS          TX   PUBLIC

            MULTIPLE ROADS IN THE AREA OF SAN DIEGO ARE
            REPORTED TO HAVE WATER OVER ROADWAY.

&&

BF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:06 PM CDTAreal Flood WarningCRPCalhoun, Victoria3 hr
Jul 8, 10:26 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Live Oak, McMullen2 hr
Jul 8, 10:29 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces15 hr
Jul 8, 10:41 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio2 hr
Jul 8, 11:14 PM CDTFlash Flood WarningCRPBee, Goliad2 hr
Jul 8, 11:54 PM CDTSpecial Weather StatementCRPNueces51 min
Jul 9, 12:18 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio, Victoria117 min
Jul 9, 1:26 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio2 hr
Jul 9, 2:06 AM CDTRiver Flood WarningCRPVictoria13 hr
Jul 9, 2:26 AM CDTFlash Flood WarningCRPAransas, Bee, Goliad, Refugio, San Patricio3 hr
Jul 9, 2:49 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak3 hr
Jul 9, 2:56 AM CDTRiver Flood WarningCRPGoliad, Victoria54 hr
Jul 9, 3:54 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria4 days
Jul 9, 4:24 AM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio, Victoria3 hr
Jul 9, 6:42 AM CDTAreal Flood AdvisoryCRPCalhoun, Refugio, Victoria112 min
Jul 9, 7:53 AM CDTFlash Flood WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio3 hr
Jul 9, 8:51 AM CDTRiver Flood WarningCRPLive Oak60 hr
Jul 9, 8:56 AM CDTRiver Flood WarningCRPLive Oak24 hr
Jul 9, 10:40 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Goliad, Refugio, Victoria11 hr
Jul 9, 10:46 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, Victoria11 hr
Jul 9, 1:02 PM CDTRiver Flood WarningCRPJim Wells14 hr
Jul 9, 4:42 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun5 hr
Jul 9, 6:16 PM CDTSpecial Marine WarningCRP44 min
Jul 9, 6:16 PM CDTSpecial Weather StatementCRPKleberg, Nueces59 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.